MathSciNet Relay Station
MathSciNet bibliographic data
MR2728067 (2011i:35124) 35K57 (45K05)
Haubold, H. J.; Mathai, A. M.; Saxena, R. K. Further solutions of fractional reaction-diffusion equations in terms of the $H$-function. J. Comput. Appl. Math. 235 (2011), no. 5, 1311–1316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement